# SDR DXTA2024030811132

- Difficulty date: March 7, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A00157
- Aircraft time: 5,461 hours, 3,535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Binding
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR LATCH HANDLE APPEARS TO BE PHYSICALLY JAMMED.  IT IS IN THE OPEN POSITION. WHEN ATTEMPTING TO MOVE TO THE CLOSED PISITION IT TRAVELS ABOUT AN INCH THEN HITS RESISTANCE AND WILL MOVE NO FURTHER. AS IT TRAVELS THAT INCH PRIOR TO THE BIND POINT, 5 OF THE 6 DOOR PINS BEGIN TO MOVE NORMALLY.  THE LOWER AFT PIN ( THE ONE WITH THE CONICAL TIP) DOES NOT MOVE. IN FACT THAT PIN SEEMS TO BE RECESSED INTO ITS PORTAL SIGNIFICANTLY MORE THAN THE OTHERS.  WE RAN THE POWER ON ANOMALY QRH PROCEDURE AND THE CABIN DOOR FAILS TO LIFT QRH PROCEDURE WITH NO EFFECT ON THE ISSUE.  INSPECTED DOOR, FOUND THE AFT LOWER LOCK PIN STUCK IN THE DOOR, REMOVED SIDE PANELS AND STEPS FROM CABIN DOOR FOR ACCESS, INSPECTED PINS AND NOTICED CABIN DOOR INTERIOR HANDLE TRAVLES TOO FAR THUS CAUSING THE AFT FWD PIN TO GET STUCK, ADJUSTED THE INTERIOR DOOR HANDLE STOP AS REQUIRED, PERFORMED MULTIPLE OPS CHECKS, DOOR HANDLE AND PINS WORK CORRECTLY, REINSTALLED DOOR STEPS AND SIDE PANELS, WORK COMPLEATED IAW CE-680A
AMM 52-10-00
